# SDR ASMF201501021

- Difficulty date: December 20, 2014
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 42,434 hours, 14,960 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 75250
- Condition: Leaking
- Location: Rt Engine
- Part time: 42,434 hours, 14,960 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE RT ENG.  PERFORMED REVISION DETECTING HYD LEAK AT THE ENG DRIVEN PUMP DRAIN PORT.  THE ENG DRIVEN PUMP WAS REPLACED IAW MM 29-11-11, TESTED CORRECT.
